# SDR UIEA2019012202994

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 23,469 hours, 4,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP O/B ROLLER GUIDE FITTING FOUND CHAFFING MARK.( RHW FIXED T/E WBL 448.7 DEFLECTION TRACK CHAFING AREAS REPAIRED IAW RI-57-20-13351 REV.B )
